MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT
Catalog Number TSVTWH8
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.D10: concomitant medical product: tsvth10, imp, tsv, 3.7, 10, mtxf, mg, ha, lot: 1256318.G4: premarket identification pma/510(k) #: k133339.
 
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #33 & #36 failed due to an allergic reaction.The doctor reports in the per that the procedure was not concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d3: email adress d8-9: device service and availability g1: contact office - first/given name, last name and email address g1: contact office - manufacturer site - email address g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie did not receive one (1) tsvtwh8, (imp, tsv, 4.7, 8, mtxf, mg, ha) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1265602.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1265602 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : medical : allergic reaction¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: h2: follow up type: corrected.H3: device evaluated by manufacturer: corrected.H10: additional narrative.Zimvie did not receive one (1) tsvtwh8, (imp, tsv, 4.7, 8, mtxf, mg, ha) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1265602.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1265602 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: medical: allergic reaction¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP, TSV, 4.7, 8, MTXF, MG, HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23388712
Report Number0001038806-2025-02687
Device Sequence Number13265618
Product Code DZE
UDI-Device Identifier00889024344389
UDI-Public(01)00889024344389(17)280509(10)1265602
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVTWH8
Device Lot Number1265602
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/19/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient SexUnknown
Patient EthnicityNon Hispanic